# SDR CALA2022030900619

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 29,922 hours, 2,883 cycles
- System (JASC): 3300 · Lighting System
- Part: Connector
- Part number: 25203372
- Condition: Loose
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN ABOVE DOOR INOP REF HAECO NON-ROUTIN E NO.9481658 - ORIGINATED BY EMP AS PER N27957(0957) HANGAR NON-ROUTINE PICK UP SHEET (07 MAR 2022) ITEM 1. PERFORMED BY EMP REINSTALLED THE ELECTRICAL CONNECTOR TO DR 2L EXIT MARKING SIGN L3351003 AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LT FOUND NORMAL REF TO AMM 33-51-02-00A-72 0A REV 158 & AMM 33-51-00-00C-320A REV 158. IDT BY
